# SDR 06FDEA03147

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E BEADED DOUBLER FOUND CRACKED AT XOS 761.  REPAIR CARRIED OUT AT RT WING FIXED L/E BEADED DOUBLER, XOS 761 AS PER FEDEX  EA 1-5730-103493,   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
